# SDR DXTA2009123103921

- Difficulty date: December 30, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N654QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605311
- Aircraft time: 3,508 hours, 2,707 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 1032
- Condition: Inoperative
- Location: Mlg
- Part time: 2,708 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER MLG SELECTED DOWN, ONLY NOSE & RT MLG GREEN DOWN & LOCKED LIGHTS ILLUMINATED.  RED GEAR UNLOCKED LIGHT ILLUMINATED & NO INDICATION ON LT MLG (NO GREEN LIGHT).  GEAR CYCLED & ALL 3 GREEN DOWN & LOCKED LIGHTS ILLUMINATED & UNLOCK LIGHT EXTINGUISHED, LANDED UNEVENTFULLY.  JACKED ACFT, CYCLED MLG & ALL LIGHTS FUNCTIONAL CK NORMAL, MLG OP CHECKS NORMAL. PULLED CONNECTORS & LOOKED FOR BENT OR BROKEN PINS, NO DEFECTS NOTED.  AVIONICS RANG OUT SWITCHES,  CHANGED ACTUATOR, SLOW CYCLED GEAR.  REMOVED ACTUATOR.  RANG OUT SWITCHES ON ACTUATOR, CHECKED GOOD, NO DEFECTS NOTED. INSTALLED MLG ACTUATOR IAW MM 32-30-04.  ADJUSTED CAMBER AS REQUIRED IAW MM 32-10-00. PERFORMED FULL SYS OPS CHECKS GOOD IAW MM 32-01-00.
